# SDR 03FDEA01805

- Difficulty date: October 9, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0776 - LT WING IB FLAP LEADING EDGE OB FLAP VANE TRACK CAVITY FOUND CHAFING MARKS ON FITTING AND SKIN.  **  S/D  **  COMING
